MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW 30MM; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM CORTEX SCREW 30MM; SCREW, FIXATION, BONE
Model Number 204.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age or date of birth and weight are not available for reporting.Udi: (b)(4); lot number unknown.Device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that a distal tibial osteosynthesis procedure was performed on (b)(6) 2018 using a 3.5mm proximal tibial plate and a 3.5mm cortical screw.The screw was placed and a flexion maneuver was performed to observe a lateral image on the intensifier, at which point the screw broke.The screw remains implanted in the patient's bone.There is no report of surgical delay or patient harm.The procedure was successfully completed.Concomitant devices reported: 3.5mm proximal tibial plate (part number unknown, lot number unknown, quantity 1) this is report 1 of 1 for (b)(4).

Brand Name
3.5MM CORTEX SCREW 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7287149
Report Number8030965-2018-51291
Device Sequence Number2116616
Product Code HWC
UDI-Device Identifier10886982145437
UDI-Public(01)10886982145437(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.030
Device Catalogue Number204.030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1